liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stable symmetric secant methods with restart
Computing Center of the USSR Academy of Sciences, Moscow .ORCID iD: 0000-0003-1836-4200
1991 (English)In: Cybernetics and Systems Analysis, ISSN 1060-0396, E-ISSN 1573-8337, Vol. 27, no 3, 390-396 p.Article in journal (Refereed) Published
Abstract [en]

Two secant type methods are proposed for solving systems of nonlinear equations with a symmetrical Jacobi matrix. Quasi-Newton rank-two updating formulas are used. Stability and superlinear convergence are proved.

Place, publisher, year, edition, pages
1991. Vol. 27, no 3, 390-396 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-78874DOI: 10.1007/BF01068319OAI: oai:DiVA.org:liu-78874DiVA: diva2:536325
Available from: 2012-06-21 Created: 2012-06-21 Last updated: 2017-12-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Burdakov, Oleg

Search in DiVA

By author/editor
Burdakov, Oleg
In the same journal
Cybernetics and Systems Analysis
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf